# SDR SWAA2017012411441

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 26,534 hours, 15,686 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 5892
- Condition: Faulty
- Location: Te Flap
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLAPS LOCKED OUT AT 5 UNITS ON TAKEOFF.  R&R NR 3 FLAP SKEW SENSOR PER AMM.
